Skip to main content

Regime (non)stationarity in the US/UK real exchange rate

Kanas, Angelos, Genius, Margarita (2005) Regime (non)stationarity in the US/UK real exchange rate. Economics Letters, 87 (3). pp. 407-413. ISSN 0165-1765. (doi:10.1016/j.econlet.2005.01.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http:dx.doi.org/10.1016/j.econlet.2005.01.009

Abstract

Using a Markov-switching extension of the ADF regression, we find evidence that the US/UK real exchange rate is stationary in periods when it is in a low volatility regime, and nonstationary when it is in a high volatility regime. © 2005 Elsevier B.V. All rights reserved.

Item Type: Article
DOI/Identification number: 10.1016/j.econlet.2005.01.009
Uncontrolled keywords: Real exchange rate, Regime switching, Unit roots
Subjects: H Social Sciences > HG Finance
Divisions: Faculties > Social Sciences > Kent Business School > Accounting and Finance
Depositing User: Tracey Pemble
Date Deposited: 22 May 2014 13:58 UTC
Last Modified: 29 May 2019 12:36 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/41148 (The current URI for this page, for reference purposes)
  • Depositors only (login required):